jp  en
Last updated : May 25, 2021


堀田 一敬(Ikkei HOTTA)


准教授
山口大学 大学院創成科学研究科
工学部 工学基礎教育
〒755-8611 宇部市常盤台2-16-1 [地図]
常盤台キャンパス本館北2F 230室

ihotta (at) yamaguchi-u.ac.jp




2020後期「応用解析I」および「数学II」の講義動画リンク一覧(山口大学学生限定)




履歴

学士(2004,理学) 東京都立大学
修士(2007,理学) 東京都立大学
博士(2010,情報科学) 東北大学

2010年4月  --  2010年9月   東北大学,研究生
2010年10月  --  2010年12月  The State School of Higher Education in Chełm (Poland),講師
2011年1月  --  2011年3月 Maria Curie-Skłodowska University (Poland),招待講師
2011年4月  --  2013年3月 University of Würzburg (Germany),DAAD博士研究員
2013年4月  --  2014年3月 University of Würzburg (Germany),客員研究員
2013年4月  --  2015年3月 東京工業大学 日本学術振興会 特別研究員(PD)
 
2015年4月  --  2019年3月 山口大学 工学部 専任講師
2019年4月  --  現在 山口大学 工学部 准教授


競争的資金



業績

論文(査読有):
  1. Explicit quasiconformal extensions and Löwner chains,
    Proc. Japan Acad. Ser. A Math. Sci. 85 (2009), no. 8, 108--111.
    [fulltext]
  2. Ruscheweyh's univalence criterion and quasiconformal extensions,
    Kodai Math. J. 33 (2010), no. 3, 446--456.
    [fulltext]
  3. On strongly starlike and convex functions of order $\alpha$ and type $\beta$ (with Mamoru Nunokawa),
    Mathematica 53(76) (2011), no. 1, 51--56.
    [fulltext, preprint]
  4. Boundedness, univalence and quasiconformal extension of Robertson functions (with Li-Mei Wang),
    Indian J. Pure Appl. Math., 42(4) (2011), 239--248.
    [fulltext, preprint]
  5. Löwner chains with complex leading coefficient,
    Monatsh. Math. 163 (2011), no. 3, 315--325.
    [fulltext]
  6. Ahlfors's quasiconformal extension condition and $\Phi$-likeness,
    Publ. Math. Debrecen 82 (2013), no. 2, 473--483.
    [fulltext, preprint]
  7. Locally one-to-one harmonic functions with starlike analytic part (with Andrzej Michalski),
    Bull. Soc. Sci. Lett. Łódź Sér. Rech. Déform., vol. 64, no. 2 (2014), 19--27.
    [fulltext, preprint]
  8. Quasiconformal extendibility of integral transforms of Noshiro-Warschawski functions (with Li-Mei Wang),
    Rocky Mountain J. Math. 47 (2017), no. 1, 185–204.
    [fulltext, preprint]
  9. Chordal Loewner chains with quasiconformal extensions (with Pavel Gumenyuk),
    Math. Z. 285 (2017), no. 3-4, 1063–1089.
    [fulltext, preprint]
  10. Some remarks on Schur's theorem for bounded analytic functions (with Andrzej Michalski)
    Bull. Soc. Sci. Lett. Łódź Sér. Rech. Déform., vol. 67, no. 2 (2018), 93-99.
    [fulltext]
  11. Tightness results for infinite-slit limits of the chordal Loewner equation (with Andrea Del Monaco and Sebastian Schleißinger)
    Comput. Methods Funct. Theory 18 (2018), no. 1, 9–33.
    [fulltext, preprint]
  12. On a numerical algorithm for the solution of the radial Loewner equation (with Hirokazu Shimauchi)
    Math. Methods Appl. Sci. 41 (2018), no. 2, 714–723.
    [fulltext]
  13. Hydrodynamic Limit of Multiple SLE (with Makoto Katori)
    J. Stat. Phys. 171 (2018), no. 1, 166–188.
    [fulltext, preprint]
  14. Loewner theory for quasiconformal extensions: old and new,
    Interdiscip. Inform. Sci. 25 (2019), no. 1, 1--21.
    [fulltext]
  15. Univalent functions with quasiconformal extensions: Becker's class and estimates of the third coefficient (with Pavel Gumenyuk)
    Proc. Amer. Math. Soc. 148 (2020), 3927-3942.
    [fulltext, preprint]
  16. Limits of radial multiple SLE and a Burgers-Loewner differential equation (with Sebastian Schleißinger)
    J. Theoret. Probab. 34 (2021), 755–783.
    [fulltext, preprint]
  17. Loewner chains with quasiconformal extensions: an approximation approach,
    J. Anal. Math. 143 (2021), 123–149.
    [fulltext, preprint]
  18. Additive processes on the unit circle and Loewner chains (with Takahiro Hasebe)
    Int. Math. Res. Not. IMRN, to appear.
    [preprint]

プレプリント(投稿中):
  1. Problems related to conformal slit-mappings (with Sebastian Schleißinger)
    [preprint]

講義録等(査読無):
  1. Löwner chains and quasiconformal extensions,
    The proceedings of the Twelfth conference on real and complex analysis (2008), 47--54.
  2. Quasiconformal extensions of univalent functions and Becker's theorem,
    RIMS Kokyuroku 1626 (2009), 7--14.
    [fulltext, preprint]
  3. Normalization of Löwner chains and univalence and quasiconformal extension criteria,
    The proceedings of the International Symposium on Geometric Function Theory and Applications 2010, 159--164.
  4. On spirallike functions and Robertson functions,
    RIMS Kokyuroku 1727 (2011), 10--15.
    [fulltext, preprint]
  5. Norm estimate of pre-Schwarzian derivatives of nonlinear integral transform for certain analytic functions,
    The proceedings of the International Symposium on Geometric Function Theory and Applications 2011, 91--95.
    [fulltext]

その他のノート:
  1. Quasiconformal mappings in the plane (Japanese),
    Master's Thesis
    [fulltext]
  2. Loewner Theory (Japanese)
    A short survey for International Workshop on Conformal Dynamics and Loewner Theory
    [fulltext]
  3. On a theorem concerning to univalent functions linearly accessible by M. Bienacki
    English Translation of "Sur un théorème concernant les fonctions univalentes linéairement accessibles de M. Bienacki" by A. Bielecki and Z. Lewandowski
    [fulltext]


講演記録:
2019 2018 2017 2016 2015 2014 2013 2012 2011 2010 2009 2008